MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-12
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.
 
Event or Problem Description
An email was received regarding a chemoclave bag spike with additive port dry spike stating that there were small particles noted after using specific ch-72 vial spikes to compound busulfan and infusing it through the ch-12 adapter into the final bag.No patient involvement and harm.
 
Additional Manufacturer Narrative
One used list #ch-12, chemoclave® bag spike with additive port dry spike connected to an unknown, busulfan (ndc 71288011610) 150ml bag were returned for evaluation.As received it was noted that the dry spike adaptor was not punctured and no debris, contaminations or anomalies floating inside the busulfan was noted either.The fluid path of the sample was filtered in attempt to identify any particulates or fibers, no anomalies were noted.A device history record review could not be conducted because no lot number was identified.The customer's complaint of particulate matter cannot be confirmed or replicated based in the physical sample returned by customer.D9 - date returned to mfr: 24feb2026.

Brand Name
CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24305299
Report Number9617594-2026-00112
Device Sequence Number9608848
Product Code ONB
UDI-Device Identifier00840619023713
UDI-Public00840619023713
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-12
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BUSULFAN (NDC 71288011610), UNK MFR.; CHEMOCLAVE VENTED VIAL SPIKE (CH-72).
Patient SexUnknown